Extended generalized Mittag-Leffler function applied on fractional integral inequalities
Commun. Korean Math. Soc. 2020 Vol. 35, No. 4, 1171-1184
https://doi.org/10.4134/CKMS.c200073
Published online August 6, 2020
Printed October 31, 2020
Maja Andri\'{c}, Ghulam Farid, Josip Pe\v{c}ari\'{c}, Muhammad Usama Siddique
University of Split; COMSATS University Islamabad; Miklukho-Maklaya str. 6; COMSATS University Islamabad
Abstract : This paper presents several fractional generalizations and extensions of known integral inequalities. To obtain these, an extended generalized Mittag-Leffler function and its fractional integral operator are used.
Keywords : Mittag-Leffler function, fractional integral operator, monotone function
MSC numbers : Primary 26A33, 26D10, 33E12
Supported by : This research is partially supported through project KK.01.1.1.02.0027, a project co- nanced by the Croatian Government and the European Union through the European Re-gional Development Fund - the Competitiveness and Cohesion Operational Programme, by the Higher Education Commission of Pakistan under NRPU 2016, Project No. 5421 and the Ministry of Education and Science of the Russian Federation (the Agreement No.02.a03.21.0008).
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd